RUS  ENG
Full version
JOURNALS // Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences // Archive

Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2024 Volume 28, Number 2, Pages 223–246 (Mi vsgtu2055)

Differential Equations and Mathematical Physics

Approximate analytical solutions of the nonlinear fractional order financial model by two efficient methods with a comparison study

M. I. Liaqatab, A. Khanb, A. Irshadb, A. Akgülcde, E. Yu. Prosviryakovfg

a Government College University, Lahore, 54600, Pakistan
b National College of Business Administration & Economics, Lahore, 54660, Pakistan
c Lebanese American University, Beirut, 1102 2801, Lebanon
d Siirt University, Siirt, 56100, Turkey
e Near East University, Nicosia, 99138, Turkey
f Ural Federal University, Ekaterinburg, 620137, Russian Federation
g Institute of Engineering Science, RAS (Urals Branch), Ekaterinburg, 620049, Russian Federation

Abstract: The financial system has become prominent and important in global economics, because the key to stabilizing the economy is to secure or control the financial system or market.
The goal of this study is to determine whether or not the approximate analytical series solutions obtained by the residual power series method and Elzaki transform decomposition method of the fractional nonlinear financial model satisfy economic theory. The fractional derivative is used in the sense of the Caputo derivative.
The results are depicted numerically and in figures that show the behavior of the approximate solutions of the interest rate, investment demand, and price index. Both methods yielded results in accordance with economic theory, which established that researchers could apply these two methods to solve various types of fractional nonlinear problems that arise in financial systems.

Keywords: approximate solutions, fractional nonlinear financial model, residual power series method, Elzaki transform decomposition method

UDC: 517.968.7

MSC: 35R11, 35Q91

Received: August 10, 2023
Revised: March 27, 2024
Accepted: May 26, 2024
First online: September 11, 2024

Language: English

DOI: 10.14498/vsgtu2055



© Steklov Math. Inst. of RAS, 2025